By Topic

An Algebraic Approach to Boolean Equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Rudeanu, S. ; Faculty of Mathematics, University of Bucharest

A generalization of the Löwenheim formula for the solutions of a Boolean equation was recently obtained by Ju. A. Serikov. In this correspondence the Serikov theorem is written in a somewhat simpler form and it is shown that it can also be viewed as a particular case of the classical Löwenheim formula.

Published in:

Computers, IEEE Transactions on  (Volume:C-23 ,  Issue: 2 )